Optimal Control Problems for Nonlinear Hyperbolic Distributed Parameter Systems with Damping Terms

Access this Article

Author(s)

    • Ha Junhong
    • Korea University of Technology and Education, Korea and Kobe University

Abstract

In this paper we study the quadratic optimal control problems for the nonlinear damped second order evolution equations in Hilbert spaces of Gelfand fivefolds. We prove the existence of optimal controls, and establish the necessary conditions of optimality according to various types of observations by using the transposition method.

Journal

  • Funkcialaj Ekvacioj

    Funkcialaj Ekvacioj 47(1), 1-23, 2004

    Division of Functional Equations, The Mathematical Society of Japan

Codes

  • NII Article ID (NAID)
    130000141116
  • Text Lang
    ENG
  • ISSN
    0532-8721
  • Data Source
    J-STAGE 
Page Top